Alert archive / Tennessee / Tornado Warnings in 2013

Tornado Warning 12, NWS Nashville, TN

January 30, 2013Robertson County, Sumner County, Tennessee

NWS Nashville, TN issued this tornado warning at Jan 30, 2013, 3:05 AM CST for Robertson County, Sumner County, Tennessee. It was in force for 25 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 30, 2013, 3:05 AM CST (09:05 UTC)
Expired
Jan 30, 2013, 3:30 AM CST
In force
25 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Robertson County, TN, Sumner County, TN

The radar

The Nashville radar (KOHX), 24 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 30, 3:05 AM CSTTSTM WND DMG4 Ese Springfield, TN*** 1 INJ *** ROBERTSON COUNTY EMERGENCY MANAGEMENT REPORTED A PATH OF DAMAGE FROM SOUTHWEST TO NORTHEAST ACROSS SOUTHERN ROBERTSON COUNTY. 20 HOMES AND SEVERAL BARNS SUSTAINED MODERATE STRUCTURAL DAMAGE. NUMEROUS TREES WERE BLOWN DOWN. 1 TREE FELL ON A HOME A
Jan 30, 3:05 AM CSTTSTM WND DMGGreenbrier, TNTREES AND POWERLINES DOWN AND STRUCTURAL DAMAGE TO SOME BARNS REPORTED ALONG OLD GREENBRIER PIKE
Jan 30, 3:06 AM CSTTORNADO3 Ese Springfield, TN*** 1 INJ *** AN EF1 TORNADO TOUCHED DOWN ALONG PINSON SCHOOL ROAD AND TRAVELED ACROSS POSSUM TROT ROAD UPROOTING AND SNAPPING SEVERAL TREES. ONCE THE TORNADO CROSSED THE INTERSECTION OF HWY 76 AND GUM STATION ROAD MORE SIGNIFICANT DAMAGE OCCURRED TO NUMEROUS
Jan 30, 3:10 AM CSTTSTM WND DMGWhite House, TNAT 7720 COVINGTON ROAD...JUST OUTSIDE OF CROSS PLAINS...SEVERAL TREES WERE DOWNED ACROSS THE AREA WITH POWER LINES DOWNED AND A BARN DESTROYED.
Jan 30, 3:15 AM CSTTORNADO5 Ene Cross Plains, TNAN EF1 TORNADO CROSSED INTERSTATE 65 FROM ROBERTSON COUNTY AND CAUSED NUMEROUS SNAPPED AND UPROOTED TREES ONE MILE NORTH OF THE HWY 25 AND HWY 31 JUNCTION. THIS TORNADO WAS THE CONTINUATION OF THE ROBERSTON COUNTY EF1 TORNADO.
Jan 30, 3:19 AM CSTTORNADO5 Ene Millersville, TNAN EF0 TORNADO TOUCHED DOWN NEAR THE INTERSECTION OF TYREE SPRINGS ROAD AND SANDY VALLEY ROAD DESTROYING TWO GARAGE BUILDINGS. NUMEROUS TREES WERE SNAPPED AND UPROOTED...AND SOME HOMES HAD MINOR ROOF DAMAGE. AS THE TORNADO TRAVELED 3.5 MILES TREES WERE SNAPPED
Jan 30, 3:20 AM CSTTSTM WND DMGCross Plains, TNREPORT OF BROKEN WINDOWS... DAMAGED BARN... AND WALNUT TREE UPROOTED
Jan 30, 3:21 AM CSTTSTM WND DMG3 Se White House, TNFOUR HOMES WITH ROOF AND WINDOW DAMAGE. ONE HOME HAD ITS GARAGE BLOWN INTO THE ROAD. MANY TREES WERE SNAPPED OR UPROOTED.
Jan 30, 3:24 AM CSTTORNADO4 E Millersville, TNA WEAK TORNADO BEGAN NEAR THE INTERSECTION OF HIGHWAY 258 AND SANDY VALLEY ROAD...THEN CONTINUED EAST TO NEAR UPPER STATION CAMP CREEK ROAD. SOME TREES WERE KNOCKED DOWN...A BARN WAS DESTROYED...A GARAGE WAS DESTROYED... AND THREE HOMES SUFFERED MINOR ROOF DAM
Jan 30, 3:30 AM CSTTSTM WND DMG7 Nw Westmoreland, TNNWS STORM SURVEY TEAM HAS DETERMINED THAT STRAIGHT LINE WINDS CAUSED THE DAMAGE ALONG NUBIA ROAD NORTHWEST OF WESTMORELAND. MAJORITY OF THE DAMAGE WAS ISOLATED TREES THAT WERE SNAPPED. A CARPORT WAS DAMAGED DUE TO THE LOSS OF THE ROOF.
Jan 30, 3:37 AM CSTTSTM WND DMG12 Ne Gallatin, TNTREES DOWN IN A LINE ON ALEXANDER ROAD
Jan 30, 3:37 AM CSTTORNADO9 Ne Gallatin, TNAN EF0 TORNADO TOUCHED DOWN 2 MILES SOUTHWEST OF BETHPAGE ALONG ALEXANDER LANE THEN MOVED EAST BEFORE LIFTING IN FAR NORTHWEST TROUSDALE COUNTY EAST OF GRAVEL HILL ROAD. SEVERAL HOMES AND OUTBUILDINGS RECEIVED MINOR ROOF DAMAGE AND NUMEROUS TREES WERE SNAPPED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 10:07 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 91 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 345 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
91 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
345 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WFUS54 KOHX 300905
TOROHX
TNC147-165-300930-
/O.NEW.KOHX.TO.W.0012.130130T0905Z-130130T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
305 AM CST WED JAN 30 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
  SUMNER COUNTY IN MIDDLE TENNESSEE...

* UNTIL 330 AM CST

* AT 305 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR GREENBRIER...OR 5 MILES SOUTHEAST OF
  SPRINGFIELD...AND MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MILLERSVILLE...WHITE HOUSE...CROSS PLAINS...PORTLAND AND
  WESTMORELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3664 8620 3650 8622 3649 8624 3646 8624
      3645 8627 3641 8628 3638 8673 3641 8675
      3637 8679 3636 8684 3638 8685 3637 8687
      3639 8689 3653 8693 3666 8636
TIME...MOT...LOC 0906Z 259DEG 50KT 3646 8678

$$

SHAMBURGER
1 follow-up statement
862 
WWUS54 KOHX 300920
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
320 AM CST WED JAN 30 2013

TNC147-300930-
/O.CAN.KOHX.TO.W.0012.000000T0000Z-130130T0930Z/
ROBERTSON TN-
320 AM CST WED JAN 30 2013

...THE TORNADO WARNING FOR SOUTHEASTERN ROBERTSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3664 8620 3656 8621 3656 8622 3650 8622
      3649 8624 3646 8624 3645 8627 3641 8628
      3638 8670 3649 8664 3654 8664 3661 8658
      3666 8636
TIME...MOT...LOC 0920Z 259DEG 50KT 3655 8656

$$

TNC165-300930-
/O.CON.KOHX.TO.W.0012.000000T0000Z-130130T0930Z/
SUMNER TN-
320 AM CST WED JAN 30 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SUMNER COUNTY UNTIL 330 AM
CST...

AT 319 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR PORTLAND...OR 13 MILES NORTHWEST OF
GALLATIN...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  PORTLAND AND WESTMORELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3664 8620 3656 8621 3656 8622 3650 8622
      3649 8624 3646 8624 3645 8627 3641 8628
      3638 8670 3649 8664 3654 8664 3661 8658
      3666 8636
TIME...MOT...LOC 0920Z 259DEG 50KT 3655 8656

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Jan 30, 2:17 AM CST, 48 minutes earlier.

Area forecast discussion, Jan 30, 2:17 AM CST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
217 AM CST WED JAN 30 2013

.DISCUSSION...
ALOT GOING ON AND NOT MUCH TIME FOR DISCUSSION. LINE OF STORMS WITH EMBEDDED
SEVERE STORMS CROSSING TENNESSEE RIVER AT 08Z WILL CONTINUE
EASTWARD THROUGH THE OVERNIGHT HOURS AND INTO WEDNESDAY MORNING.
GRADIENT WINDS OUT AHEAD OF LINE HAVE REACHED 40 TOP 45 MPH IN MID
STATE. LEAD FRONT RIGHT ON THE HEELS OF CONVECTIVE LINE WITH
SECONDARY FRONT BACK OVER MISSOURI DOWN INTO WESTERN ARKANSAS.
MUCH COLDER AIR BEHIND SECOND FRONT.

TEMPS WILL FALL DURING DAY ESPECIALLY DURING THE AFTERNOON AS
SECOND FRONT ROLLS THROUGH. MUCH COLDER TONIGHT WITH TEMPS DOWN
INTO THE 20S WITH SCATTERED LIGHT RAIN OR SNOW SHOWERS. THURSDAY
LOOKS DRY BUT COLD WITH HIGHS IN THE LOWER 40S WITH MID 30S ALONG
THE PLATEAU.

THERE IS A CHANCE FOR LIGHT SNOW THURSDAY NIGHT AS SHORT WAVE
EMBEDDED IN BROAD UPPER TROUGH SWINGS ACROSS THE OHIO AND NORTH
PART OF THE TENNESSEE VALLEY.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      61  28  42  22 / 100  20   0  30
CLARKSVILLE    59  26  44  19 /  60  20   0  30
CROSSVILLE     60  26  35  20 / 100  40   0  40
COLUMBIA       61  28  44  23 /  90  20   0  20
LAWRENCEBURG   61  28  46  26 /  80  10   0  30
WAVERLY        58  26  44  20 /  60  10   0  30

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR TNZ011-032>034-065-
066-078>080.

WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TNZ005>010-022>031-
056>064-075-077-093>095.

&&

BOYD
Hazardous weather outlook, Jan 29, 11:06 AM CST, 15 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1106 AM CST TUE JAN 29 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-301715-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1106 AM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR WESTERN
PARTS OF MIDDLE TENNESSEE TONIGHT...IN AREAS GENERALLY WEST OF A
LINE FROM ADAMS...TO CENTERVILLE...TO WAYNESBORO. DAMAGING
STRAIGHT LINE WINDS...AND ISOLATED TORNADOES...ARE EXPECTED TO
OCCUR WITH A SQUALL LINE AS IT PUSHES ACROSS THE TENNESSEE RIVER
THIS EVENING...AFTER SUNSET.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS OVER THE REMAINDER
OF MIDDLE TENNESSEE TONIGHT.

REMEMBER...TORNADOES ARE HARD TO SEE AT NIGHT...WHICH MAKES THEM
ESPECIALLY DANGEROUS. THEREFORE...YOU SHOULD STAY TUNED TO A RELIABLE
SOURCE OF WEATHER INFORMATION WHEN SEVERE WEATHER MOVES IN...AND
LISTEN FOR ANY SEVERE WEATHER WATCHES OR WARNINGS THAT MIGHT BE
ISSUED FOR YOUR AREA.

A WIND ADVISORY IS IN EFFECT FOR STRONG WINDS THIS AFTERNOON AND
TONIGHT...WITH GUSTS INCREASING FROM 35 MPH THIS AFTERNOON...TO OVER
45 MPH TONIGHT. THESE STRONG WINDS WILL OCCUR EVEN BEFORE THE
THUNDERSTORMS ARRIVE LATER THIS EVENING AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS EAST OF
INTERSTATE 65 WEDNESDAY MORNING. IN ADDITION...A WIND ADVISORY
REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY...WITH GUSTY WINDS
CONTINUING EVEN AFTER THE THUNDERSTORMS HAVE PASSED.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED TONIGHT
AND WEDNESDAY MORNING...AS OUR POTENTIAL FOR SEVERE WEATHER DEVELOPS.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Jan 30, 2:30 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
230 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     NON-TSTM WND DMG 1 NW FRANKLIN           35.94N  86.85W
01/30/2013                   WILLIAMSON         TN   TWITTER

            POWER OUTAGES AT FIELDSTONE FARMS SUBDIVISION NEAR
            FRANKLIN

&&

EVENT NUMBER OHX1300059

TB12
Local storm report, Jan 30, 2:31 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
231 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 AM     NON-TSTM WND DMG CENTERVILLE             35.79N  87.45W
01/30/2013                   HICKMAN            TN   LAW ENFORCEMENT

            TREES REPORTED ON HOUSE IN CENTERVILLE. NO INJURIES
            REPORTED

&&

EVENT NUMBER OHX1300060

TB12
Local storm report, Jan 30, 2:46 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
246 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     TSTM WND DMG     10 W CENTERVILLE        35.79N  87.63W
01/30/2013                   HICKMAN            TN   LAW ENFORCEMENT

            ROOF WAS REPORTED OFF A HOUSE AND VEHICLE DAMAGE WAS
            ALSO REPORTED IN THE COBLE COMMUNITY.

&&

EVENT NUMBER OHX1300061

31
Local storm report, Jan 30, 2:48 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
248 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 AM     TSTM WND DMG     DICKSON                 36.08N  87.38W
01/30/2013                   DICKSON            TN   TRAINED SPOTTER

            TREES DOWN ALONG HWY 48 IN DICKSON COUNTY

&&

EVENT NUMBER OHX1300062

TB12
Local storm report, Jan 30, 3:02 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
302 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND DMG     5 SE HOHENWALD          35.50N  87.50W
01/30/2013                   LEWIS              TN   LAW ENFORCEMENT

            A COUPLE OF TREES DOWN AND POWER OUTAGES IN THE
            SOUTHERN PORTION OF THE COUNTY ON MORRIS AND LONG BRANCH
            ROAD.

&&

EVENT NUMBER OHX1300063

31
Local storm report, Jan 30, 3:03 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
303 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     NON-TSTM WND DMG BIG SANDY               36.23N  88.09W
01/30/2013                   BENTON             TN   LAW ENFORCEMENT

            A FEW TREES AND POWER LINES WERE DOWNED NORTH OF BIG
            SANDY.

0121 AM     NON-TSTM WND DMG ETHRIDGE                35.32N  87.30W
01/30/2013                   LAWRENCE           TN   BROADCAST MEDIA

            TREE DOWN ON MAIN ST NEAR RAILROAD TRACKS IN ETHRIDGE

0135 AM     NON-TSTM WND DMG 7 NW DICKSON            36.15N  87.47W
01/30/2013                   DICKSON            TN   AMATEUR RADIO

            POWER LINES DOWN ON YELLOWCREEK RD AT SKEETERS MARKET.

0144 AM     NON-TSTM WND DMG 5 W NASHVILLE           36.17N  86.87W
01/30/2013                   DAVIDSON           TN   EMERGENCY MNGR

            HALF DOZEN REPORTS OF TREES AND POWER LINES DOWN ACROSS
            WESTERN DAVIDSON COUNTY

0150 AM     NON-TSTM WND DMG 1 SSW NASHVILLE         36.16N  86.79W
01/30/2013                   DAVIDSON           TN   LAW ENFORCEMENT

            POWER LINES DOWN AND SPARKING ARCING AT 21ST AVE NEAR
            BELCOURT AVE.

0151 AM     NON-TSTM WND DMG 4 WNW NASHVILLE         36.19N  86.85W
01/30/2013                   DAVIDSON           TN   LAW ENFORCEMENT

            POWER LINES AND TREES DOWN AT ROBERTSON AVE AND FOUNDRY
            DRIVE

0212 AM     NON-TSTM WND DMG HOHENWALD               35.55N  87.56W
01/30/2013                   LEWIS              TN   AMATEUR RADIO

            TRANSFORMER BLOWN IN OAKDALE AREA NEAR HWY 412

0214 AM     NON-TSTM WND DMG 6 W NASHVILLE           36.17N  86.89W
01/30/2013                   DAVIDSON           TN   LAW ENFORCEMENT

            TREE DOWN ACROSS RIVER ROAD 4 MILES FROM INTERSECTION
            OF CHARLOTTE PIKE. NEAR CHEATHAM COUNTY LINE

0226 AM     NON-TSTM WND DMG 1 NW FRANKLIN           35.94N  86.85W
01/30/2013                   WILLIAMSON         TN   TWITTER

            POWER OUTAGES AT FIELDSTONE FARMS SUBDIVISION NEAR
            FRANKLIN

0227 AM     NON-TSTM WND DMG CENTERVILLE             35.79N  87.45W
01/30/2013                   HICKMAN            TN   LAW ENFORCEMENT

            TREES REPORTED ON HOUSE IN CENTERVILLE. NO INJURIES
            REPORTED

0235 AM     TSTM WND DMG     10 W CENTERVILLE        35.79N  87.63W
01/30/2013                   HICKMAN            TN   LAW ENFORCEMENT

            ROOF WAS REPORTED OFF A HOUSE AND VEHICLE DAMAGE WAS
            ALSO REPORTED IN THE COBLE COMMUNITY.

0247 AM     TSTM WND DMG     DICKSON                 36.08N  87.38W
01/30/2013                   DICKSON            TN   TRAINED SPOTTER

            TREES DOWN ALONG HWY 48 IN DICKSON COUNTY

0255 AM     TSTM WND DMG     5 SE HOHENWALD          35.50N  87.50W
01/30/2013                   LEWIS              TN   LAW ENFORCEMENT

            A COUPLE OF TREES DOWN AND POWER OUTAGES IN THE
            SOUTHERN PORTION OF THE COUNTY ON MORRIS AND LONG BRANCH
            ROAD.

&&

EVENT NUMBER OHX1300055 OHX1300050 OHX1300052 OHX1300053 OHX1300054
OHX1300056 OHX1300057 OHX1300058 OHX1300059 OHX1300060 OHX1300061
OHX1300062 OHX1300063

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 12:56 AM CSTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys, Stewart49 min
Jan 30, 1:06 AM CSTSevere Thunderstorm WarningOHXBenton, Humphreys39 min
Jan 30, 1:31 AM CSTSevere Thunderstorm WarningOHXHouston, Montgomery, Stewart44 min
Jan 30, 1:53 AM CSTTornado WarningOHXBenton, Humphreys, Perry37 min
Jan 30, 2:05 AM CSTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Perry, Wayne55 min
Jan 30, 2:22 AM CSTTornado WarningOHXDickson, Hickman, Humphreys38 min
Jan 30, 2:23 AM CSTTornado WarningOHXLawrence, Lewis, Perry, Wayne37 min
Jan 30, 2:33 AM CSTTornado WarningOHXDickson, Hickman, Lewis, Perry42 min
Jan 30, 2:40 AM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Williamson35 min
Jan 30, 2:46 AM CSTSevere Thunderstorm WarningOHXDickson, Giles, Hickman, Lawrence, Lewis, Maury and 2 more44 min
Jan 30, 2:51 AM CSTTornado WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson39 min
Jan 30, 2:53 AM CSTTornado WarningOHXCheatham, Davidson37 min
Jan 30, 2:56 AM CSTTornado WarningOHXHickman, Lewis, Maury34 min
Jan 30, 3:01 AM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Macon, Robertson, Rutherford, Sumner and 3 more59 min
Jan 30, 3:16 AM CSTTornado WarningOHXDavidson, Sumner, Wilson29 min
Jan 30, 3:16 AM CSTTornado WarningOHXMarshall, Maury, Williamson44 min
Jan 30, 3:26 AM CSTSevere Thunderstorm WarningOHXBedford, Coffee, Giles, Lawrence, Marshall, Maury and 2 more64 min
Jan 30, 3:27 AM CSTTornado WarningOHXDavidson, Rutherford, Williamson, Wilson33 min
Jan 30, 3:35 AM CSTTornado WarningOHXMacon, Smith, Sumner, Trousdale, Wilson40 min
Jan 30, 3:44 AM CSTSevere Thunderstorm WarningOHXCannon, Clay, DeKalb, Jackson, Macon, Putnam and 5 more61 min
Jan 30, 3:46 AM CSTTornado WarningOHXBedford, Marshall, Rutherford, Williamson29 min
Jan 30, 3:53 AM CSTTornado WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson37 min
Jan 30, 3:56 AM CSTTornado WarningOHXBedford, Giles, Marshall, Maury34 min
Jan 30, 4:09 AM CSTTornado WarningOHXClay, Jackson, Overton36 min
Jan 30, 4:16 AM CSTTornado WarningOHXBedford, Cannon, Coffee, Rutherford, Warren29 min
Jan 30, 4:28 AM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Giles, Grundy, Lawrence and 5 more62 min
Jan 30, 4:33 AM CSTTornado WarningOHXCannon, DeKalb, Jackson, Overton, Putnam, Smith and 1 more27 min
Jan 30, 4:42 AM CSTSevere Thunderstorm WarningOHXClay, Cumberland, DeKalb, Fentress, Jackson, Overton and 3 more78 min
Jan 30, 4:42 AM CSTTornado WarningOHXBedford, Cannon, Coffee, Rutherford, Warren48 min
Jan 30, 4:43 AM CSTTornado WarningOHXBedford, Coffee, Grundy, Marshall47 min
Jan 30, 5:24 AM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Cumberland, Grundy, Rutherford and 3 more66 min
Jan 30, 5:30 AM CSTTornado WarningOHXCannon, Coffee, Grundy, Van Buren, Warren45 min
Jan 30, 5:57 AM CSTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Pickett, Putnam, White63 min

Nearby

Tornado Warnings in Tennessee, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.